# SDR REXA2013031000557

- Difficulty date: March 10, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,265 hours, 24,565 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4262 (DTW TO BGM) GEAR WOULD NOT RETRACT ANTI SKID INBOARD CAUTION MESSAGE ON CLIMBOUT FOLLOWED BY PARKING BRAKE SHUT OFF VALVE CAUTION MESSAGE.  LANDING GEAR MANUAL EXTENSION HANDLE PULLED.  CREW PERFORMED AN AIR TURNBACK TO DTW.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW CRJ200 AMM 32-31-01.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW CRJ200 AMM 32-30-00.  ALL CHECKS GOOD AT THIS TIME.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR MANUAL RELEASE SYSTEM IAW CRJ200 AMM 32-34-00.  AIRCRAFT OK FOR SERVICE.  ALL CHECKS GOOD AT THIS TIME.
